MathSciNet Relay Station
MathSciNet bibliographic data
MR2462273 93E20 (49J55 49N10 93C55)
Huang, Yulin; Zhang, Weihai; Zhang, Huanshui Infinite horizon linear quadratic optimal control for discrete-time stochastic systems. Asian J. Control 10 (2008), no. 5, 608–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement